RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Inform. Primen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Inform. Primen., 2015, Volume 9, Issue 2, Pages 30–38 (Mi ia366)  

This article is cited in 3 scientific papers (total in 3 papers)

Normal Pugachev filters for state linear stochastic systems

I. N. Sinitsyn, E. R. Korepanov

Institute of Informatics Problems, Federal Research Center "Computer Science and Control" of the Russian Academy of Sciences, 44-2 Vavilov Str., Moscow 119333, Russian Federation

Abstract: The applied theory of analytical synthesis of normal conditionally optimal (Pugachev) filters (NPF) in state linear non-Gaussian stochastic systems (StS) is presented. Special attention is paid to NPF for differential StS satisfying Liptzer–Shiraev conditions based on the normal approximation of a posteriori density and quasi-linear NPF based on statistical linearization of nonlinear functions depending on observations. For StS of high dimension and real-time problems, NPF are more effective than the suboptimal filters. The NPF algorithms are the basis of the “StS-Filters” software tool. Test examples are given.

Keywords: Liptser–Shiraev filter (LSF); Liptser–Shiraev conditions; normal approximation method (NAM) for a posteriori density; normal conditionally optimal Pugachev filter (NPF); stochastic systems (StS); state linear StS; statistical linearization method (SLM).

DOI: https://doi.org/10.14357/19922264150204

Full text: PDF file (204 kB)
References: PDF file   HTML file

Received: 31.03.2015

Citation: I. N. Sinitsyn, E. R. Korepanov, “Normal Pugachev filters for state linear stochastic systems”, Inform. Primen., 9:2 (2015), 30–38

Citation in format AMSBIB
\Bibitem{SinKor15}
\by I.~N.~Sinitsyn, E.~R.~Korepanov
\paper Normal Pugachev filters for state linear stochastic systems
\jour Inform. Primen.
\yr 2015
\vol 9
\issue 2
\pages 30--38
\mathnet{http://mi.mathnet.ru/ia366}
\crossref{https://doi.org/10.14357/19922264150204}
\elib{https://elibrary.ru/item.asp?id=23720278}


Linking options:
  • http://mi.mathnet.ru/eng/ia366
  • http://mi.mathnet.ru/eng/ia/v9/i2/p30

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. N. Sinitsyn, E. R. Korepanov, “Normalnye filtry Pugacheva dlya avtokorrelirovannykh stokhasticheskikh sistem, lineinykh otnositelno sostoyaniya”, Sistemy i sredstva inform., 26:2 (2016), 63–78  mathnet  crossref  elib
    2. I. N. Sinitsyn, E. R. Korepanov, “Normalnye uslovno-optimalnye filtry i ekstrapolyatory Pugacheva dlya stokhasticheskikh sistem, lineinykh otnositelno sostoyaniya”, Inform. i ee primen., 10:2 (2016), 14–23  mathnet  crossref  elib
    3. I. N. Sinitsyn, V. I. Sinitsyn, E. R. Korepanov, “Extending the theory of Liptser–Shiryaev filters”, Autom. Remote Control, 81:4 (2020), 602–613  mathnet  crossref  crossref  isi  elib
  • Информатика и её применения
    Number of views:
    This page:164
    Full text:31
    References:15
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020